Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 211–212 (Mi umn3282)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The absence of $L_2$-solutions for periodic partial differential equations

P. A. Kuchment


Full text: PDF file (155 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:2, 247–248

Bibliographic databases:

MSC: 35H10, 35Sxx, 35B27, 35Exx
Received: 25.04.1979

Citation: P. A. Kuchment, “The absence of $L_2$-solutions for periodic partial differential equations”, Uspekhi Mat. Nauk, 35:2(212) (1980), 211–212; Russian Math. Surveys, 35:2 (1980), 247–248

Citation in format AMSBIB
\Bibitem{Kuc80}
\by P.~A.~Kuchment
\paper The absence of $L_2$-solutions for periodic partial differential equations
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn3282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571656}
\zmath{https://zbmath.org/?q=an:0444.35018|0461.35029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..247K}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 247--248
\crossref{https://doi.org/10.1070/RM1980v035n02ABEH001650}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81800012}


Linking options:
  • http://mi.mathnet.ru/eng/umn3282
  • http://mi.mathnet.ru/eng/umn/v35/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Kuchment, “Floquet theory for partial differential equations”, Russian Math. Surveys, 37:4 (1982), 1–60  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:190
    Full text:70
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021